RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 30, Issue 3(183)  


The method of tents in the theory of extremal problems
V. G. Boltyanskii
3
Subelliptic operators
Yu. V. Egorov
57
Asymptotic behaviour of the electric field and density of the electric charge in the neighbourhood of singular points of a conducting surface
G. Fichera
105
Applications of ergodic theory to probability theory
D. S. Orshtein
125
Evgtniya Aleksandrovna Bredikhina (obituary)
B. M. Levitan, D. E. Men'shov, S. B. Stechkin, P. L. Ul'yanov
147

In memory of Lev Abramovich Tumarkin
P. S. Aleksandrov, N. V. Efimov, E. G. Sklyarenko
151

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Infinite cyclic $d$-regular groups of automorphisms
V. E. Barbaumov
155
A certain analogue of the determinant
D. A. Leites
156
Attaching a boundary to a regular covering of a closed manifold
A. L. Brahman
157
Conditions for the nonuniqueness of a Gibbs state for lattice models with finite interaction potential
V. M. Gercik
159
Diameters of certain sets in function spaces
Yu. I. Grigoryan
161
Certain types of $K$-spaces
V. F. Kirichenko
163
Conditions for the existence of weak lacunae
A. A. Lokshin
165
Ëtale cohomology, $T$-genus and integral orbits of affine group schemes
E. A. Nisnevich
167
The representations of the automorphism group of a tree
G. I. Olshanskii
169
The minimization of functionals by the method of A. N. Tihonov
O. V. Piontkovskii
171
The smoothness of the solutions of a system of boundary layer equations
E. G. Sokolova
173
Two theorems on the conditional minimum of a functional in locally convex spaces
M. F. Sukhinin
175
Completely closed mappings, and mappings that are near them
V. M. Ul'yanov
177
A certain invariant of a $(4k-1)$-dimensional manifold
M. Sh. Farber
179
Algebraic curves that can be uniformized by discrete arithmetic subgroups of $PGL_2(k_w)$
I. V. Cherednik
181
Periods of cusp forms, and Kuga varieties
V. V. Shokurov
183
The coincidence of the ordinary and the almost periodic spectrum of an elliptic operator
M. A. Shubin
185

Mathematical Events in the USSR and abroad
Evgenii Sergeevich Lyapin (on his sixtieth birthday)
M. I. Budyko, V. V. Vagner, B. Z. Vulikh, L. M. Gluskin, A. E. Evseev, D. K. Faddeev, L. N. Shevrin
187
Nicolai Grigor'evich Chudakov (on his 70th birthday)
V. E. Voskresenskii, A. V. Malyshev, G. I. Perel'muter
195
All-Union Conference on Problems of Analytic Number Theory and Its Applications
S. B. Stechkin, R. V. Uzhdavinis, A. B. Shidlovskii
198
The history of mathematics at the Fourteenth International Congress on the History of Science
S. S. Demidov, S. S. Petrova
201

News
Fourth Donets Colloquium on Quasi-Conformal Mapping Theory and Its Generalizations
G. D. Suvorov, V. P. Luferenko
207

Reviews and Bibliography
V. P. Maslov, Operator methods (review)
L. D. Faddeev
209
New books on mathematics
L. P. Kalinina
210
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018